# SDR DALA2024120511475

- Difficulty date: December 1, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N311DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55153
- Aircraft time: 7,779 hours, 3,552 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Seal
- Condition: Abnormal
- Location: Nrb 3 Bearing Se
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MULTIPLE ODOR OBSERVED AT MULTI POWER SETTING ON TAXI OUT."DIRTY SOCK" AND BURNING ODOR ALSO A LITTLE AMOUNT OF SMOKE IN CABIN DURING TAXI BACK TO GATE. PER MCC REQ C/W WORK CARD 0550-2001, 0550-6001, 0550-2003 (K GOMEZ 713431 C/ W BSI OF NBR 2 ENG LPC, HPC AND NRB 3 BEARING PER AMDS CARD 0550-6001, STEP 6 OIL POOLING WAS FOUND AT HPC STG ,S 1+2 , CONDITION NOT ALLOWED PER A220 AMP 72-35-00, ENG CHANGE REQUIRED QC1440 413765 NRB 3 BEARING SEAL WAS NOT FOUND NESTED QC1440 RECEIVED AUTHORIZATION FOR A 1 CYCLE MAINTENANCE FERRY PER PROPULSION ENGINEERING VERIFIED ENGINE OIL SERVICED AND APPLICABLE MEL APPLIED TO #2 ENG PER MAINTENANCE FERRY RELEASE NUMBER PW24-8311-112452 A/C VERIFIED SAFE FOR FLIGHT C/W ALL NO GO ODI PREVENTION (468743) NBR 2 ENG CHANGE HAS BEEN CHANGED REFER LP 0677650 FOR DETAILS. (LP# 6556915)
